# SDR BMAC040014

- Difficulty date: December 16, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N525PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Tube
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED:  SMOKE AND FUMES PRESENT IN COCKPIT, PROBLEM WENT AWAY WITH BOTH FLOWS OFF.  NR 1 PROP HUB LEAKING LARGE AMOUNT OF OIL.  FOUND SMOKE AND FUMES IN COCKPIT TO BE FROM LEAKING BETA TUBE ON NR 1 ENGINE.  FOUND NR 1 ENGINE BETA TUBE LEAKING OIL.  REPLACED O-RINGS AND REINSTALLED BETA TUBE IAW AMM.  OPS CHECKED GOOD.  NO LEAKS FOUND.  SERVICED NR 1 ENGINE OIL IAW AMM.(K)
